Alert archive / Missouri / Flash Flood Warnings in 2019

Flash Flood Warning 57, NWS Springfield, MO

June 4, 20194 counties in Missouri

NWS Springfield, MO issued this flash flood warning at Jun 4, 2019, 6:01 PM CDT for 4 counties in Missouri. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2019, 6:01 PM CDT (23:01 UTC)
Expired
Jun 4, 2019, 8:41 PM CDT
In force
3 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Dent County, MO, Laclede County, MO, Phelps County, MO, Pulaski County, MO

The radar

The Springfield radar (KSGF), 140 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.0 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2019-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 273 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2019-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 221 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
273 J/kg
Mixed-layer CIN
-87 J/kg
Mixed-layer LCL
911 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
221 m²/s²
0-3 km storm-relative helicity
236 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

231 
WGUS53 KSGF 042301
FFWSGF
MOC065-105-161-169-050300-
/O.NEW.KSGF.FF.W.0057.190604T2301Z-190605T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
601 PM CDT Tue Jun 4 2019

The National Weather Service in Springfield has issued a

* Flash Flood Warning for...
  Northwestern Dent County in south central Missouri...
  Central Laclede County in southwestern Missouri...
  Pulaski County in central Missouri...
  Phelps County in east central Missouri...

* Until 1000 PM CDT.

* At 601 PM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to two inches of rain have
  already fallen. Flash flooding is expected to begin shortly.

* Creeks, streams, and low water crossings will be especially
  susceptible to the dangers of flash flooding.

This warning includes but is not limited to the following low water
crossings...
Route Y northwest of Rolla...
Route T northwest of Waynesville...
Nexus Drive east of Phillipsburg...
Route B at The Osage Fork southeast of Lebanon...
and Route FF at Bear Creek east of Stoutland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.

&&

LAT...LON 3770 9152 3760 9207 3760 9225 3757 9225
      3748 9274 3771 9276 3805 9173 3805 9164
      3808 9163 3811 9155

$$

Terry
3 follow-up statements
703 
WGUS73 KSGF 042352
FFSSGF

Flash Flood Statement
National Weather Service Springfield MO
652 PM CDT Tue Jun 4 2019

MOC065-105-161-169-050300-
/O.CON.KSGF.FF.W.0057.000000T0000Z-190605T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dent MO-Laclede MO-Pulaski MO-Phelps MO-
652 PM CDT Tue Jun 4 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTHWESTERN DENT...EASTERN LACLEDE...PULASKI AND PHELPS COUNTIES...

At 650 PM CDT, Doppler radar indicated thunderstorms producing heavy 
rain developing repeatedly across southern Pulaski and Phelps 
Counties. Up to two inches of rain have already fallen. 

Creeks, streams, and low water crossings will be especially
susceptible to the dangers of flash flooding.

This warning includes but is not limited to the following low water
crossings...
Route Y northwest of Rolla...
Route T northwest of Waynesville...
Route B at The Osage Fork southeast of Lebanon...
Route H at Little Piney Creek southeast of Edgar Springs...
and Route H at Roubidoux Creek south of Waynesville.

Additional rainfall amounts of one to two inches are possible in the 
warned area through 8 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.

&&

LAT...LON 3770 9152 3760 9207 3760 9225 3757 9225
      3752 9254 3782 9242 3805 9173 3805 9164
      3808 9163 3811 9155

$$

Terry
772 
WGUS73 KSGF 050047
FFSSGF

Flash Flood Statement
National Weather Service Springfield MO
747 PM CDT Tue Jun 4 2019

MOC105-050056-
/O.CAN.KSGF.FF.W.0057.000000T0000Z-190605T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Laclede MO-
747 PM CDT Tue Jun 4 2019

...THE FLASH FLOOD WARNING FOR EASTERN LACLEDE COUNTY IS CANCELLED...

Flash flooding is no longer expected to pose a threat to life or
property. Please continue to heed any remaining road closures.

LAT...LON 3770 9152 3760 9207 3760 9225 3765 9226
      3772 9241 3782 9241 3805 9173 3805 9164
      3808 9163 3811 9155

$$

MOC065-161-169-050300-
/O.CON.KSGF.FF.W.0057.000000T0000Z-190605T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dent MO-Pulaski MO-Phelps MO-
747 PM CDT Tue Jun 4 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTHWESTERN DENT...PULASKI AND PHELPS COUNTIES...

At 746 PM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Up to two inches of rain have already
fallen. Flash flooding is expected to begin shortly.

This warning includes but is not limited to the following low water
crossings...
Route Y northwest of Rolla...
Route T northwest of Waynesville...
Route H at Little Piney Creek southeast of Edgar Springs...
Route H at Roubidoux Creek south of Waynesville...
and Springfield Road south of Waynesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.

&&

LAT...LON 3770 9152 3760 9207 3760 9225 3765 9226
      3772 9241 3782 9241 3805 9173 3805 9164
      3808 9163 3811 9155

$$

Titus
426 
WGUS73 KSGF 050141
FFSSGF

Flash Flood Statement
National Weather Service Springfield MO
841 PM CDT Tue Jun 4 2019

MOC065-161-169-050151-
/O.CAN.KSGF.FF.W.0057.000000T0000Z-190605T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dent MO-Pulaski MO-Phelps MO-
841 PM CDT Tue Jun 4 2019

...THE FLASH FLOOD WARNING FOR NORTHWESTERN DENT...PULASKI AND PHELPS
COUNTIES IS CANCELLED...

The heavy rain has ended. The threat for rapid rises in water levels
has diminished. Flash flooding is no longer expected to pose a threat
to life or property. Please continue to heed any remaining road
closures.

LAT...LON 3770 9152 3760 9207 3760 9225 3765 9226
      3772 9241 3782 9241 3805 9173 3805 9164
      3808 9163 3811 9155

$$

Titus

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 4, 2:15 PM CDT, 3 hours 46 minutes earlier.

Area forecast discussion, Jun 4, 2:15 PM CDT, 3 hours 46 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
215 PM CDT Tue Jun 4 2019

.SHORT TERM...(This afternoon through Wednesday)
Issued at 154 PM CDT Tue Jun 4 2019

A weak upper level disturbance is currently tracking east into
the area early this afternoon. Instability has increased with the
heat of the day. The cap that was in place is starting to weaken
and we should start seeing scattered storms develop for the mid
and late afternoon hours, mainly east of Highway 65.

The storms should be scattered in nature and not all locations
will be effected. Deep layer shear will not be overly strong,
with effective bulk shear values around 20 to 25kts. Vertical
theta-e differences are not overly strong, but will be a little
stronger across central MO where the deep layer shear will also be
strongest. Given this a few strong to severe storms will be
possible this afternoon and evening mainly north of Hwy 60 and
east of Hwy 65. The risk will be hail up to quarter size and
damaging wind gusts up to 60mph. These storms will have high
rainfall rates but given the scattered nature and this activity
being fairly progressive wide spread flooding is not expected.
Some locally heavy rainfall will be possible under the strongest
storms.

Highs today will increase into the middle 80s this afternoon.
Low level moisture has also increased across the area which will
allow heat index values to warm into the upper 80s to lower 90s
this afternoon.

Highs will warm into the middle to upper 80s on Wednesday with
heat index values in the low to middle 90s. There will be the
potential for additional scattered storms on Wednesday.
Instability will  be stronger on Wednesday than today, but mid
level moisture will be drier through much of the afternoon hours.
This should limit storm strength but as we getting into late
afternoon and the evening hours, the mid level moisture should
begin to increase which may help lead to a strong to severe risk.
The main risk will be damaging winds risk as deep layer shear
will be weaker than today limiting the hail risk.  Locally heavy
rain will once again occur as heavy down pours occur with any
storm.

.LONG TERM...(Wednesday night through Monday)
Issued at 154 PM CDT Tue Jun 4 2019

An upper level low will track into and across the southern Plains
Thursday and Friday then into and through the area this weekend.
The low will bring periods of showers and storms to the area at
times from Thursday into the weekend. Medium range models are
coming in better agreement setting up the wider spread heavy rain
axis south of the area through Friday. Pwats will be high so
efficient/heavy rainfall will occur with any storms and there
will be the potential for flooding late this week, mainly across
southern Missouri. Rainfall amounts should decrease to the north
across the area, but locally heavy rainfall will still be possible
as any storm/shower will be proficient rainfall producers given
the moisture in place. Not expecting widespread severe storms, but
there is the potential for a few strong storms as the system
moves into and through the region Thursday and Friday.

Surface high pressure and a dry period is then expected early
next week behind the system.

Highs in the upper 70s to the lower 80s are expected each
afternoon from Thursday through the weekend with lows in the
lower to middle 60s each night.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1124 AM CDT Tue Jun 4 2019

An upper level disturbance will track across the region this
afternoon and evening. Scattered storms are expected to develop,
but not all locations will be effect given the scattered nature.
Brief heavy rainfall and lower flight conditions will occur with
any storm. Some strong storms will be possible, especially across
central MO. Winds will be out of the south to southwest through
the TAF period.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...Wise
LONG TERM...Wise
AVIATION...Wise
Hazardous weather outlook, Jun 4, 3:03 PM CDT, 2 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
303 PM CDT Tue Jun 4 2019

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-052015-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
303 PM CDT Tue Jun 4 2019

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...This Afternoon and Tonight.

Weather hazards expected...

  Elevated hail risk.
  Elevated thunderstorm wind damage risk.
  Limited flooding risk.
  Elevated lightning risk.
  Limited excessive heat risk.
  Limited non thunderstorm wind risk.

DISCUSSION...

Scattered thunderstorms are expected to develop this afternoon
into this evening. A few of the strongest storms will be capable
of hail up to the size of quarters and damaging wind gusts to 60
mph mostly east of Highway 65. Cloud to ground lightning and
heavy downpours will also occur with any storm. A limited flooding
risk exists but it will be localized in nature.

In addition, heat index index values will reach into the lower
90s across southeast Kansas and western Missouri this afternoon
into early this evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Heat index values will warm into the lower to middle 90s on
Wednesday.

Scattered storms will be possible again Wednesday afternoon and
evening. A few strong to severe storms and locally heavy rainfall
will be possible again. Damaging wind gusts to 60 mph and hail to
the size of quarters will be the main risk mainly late Wednesday
afternoon and evening.

An upper level low will track towards and then through the area
late this week into the weekend. Periodic thunderstorms are
expected across the outlook area late this week into the weekend.
Some chances for strong to severe thunderstorms will be possible.
While it is too early to tell precisely where thunderstorms will
track, a renewed risk for flooding may materialize over parts of
the outlook area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed in the next three hours for
areas mostly east of Highway 65 in central and southern Missouri.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

DSA

In the hours before

Special weather statement, Jun 4, 5:18 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Springfield MO
518 PM CDT Tue Jun 4 2019

MOZ090-091-095-096-042245-
Douglas MO-Greene MO-Webster MO-Christian MO-
518 PM CDT Tue Jun 4 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WEBSTER...
NORTHWESTERN DOUGLAS...EASTERN CHRISTIAN AND SOUTHEASTERN GREENE
COUNTIES UNTIL 545 PM CDT...

At 517 PM CDT, trained weather spotters reported a strong
thunderstorm with estimated 50 mph wind gusts near Ozark, moving
northeast at 40 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Nixa...                           Ozark...
Rogersville...                    Sparta...
Highlandville...                  Fremont Hills...
Fordland...                       Oldfield...
Elkhead...                        Chestnutridge...
Bruner...                         Selmore...
Keltner...                        Christian Center...
Chadwick...                       Linden...
Dogwood...

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southwestern Missouri.

LAT...LON 3683 9326 3703 9336 3726 9297 3696 9276
TIME...MOT...LOC 2217Z 241DEG 33KT 3697 9319

Rothstein
Special weather statement, Jun 4, 5:26 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Springfield MO
526 PM CDT Tue Jun 4 2019

MOZ096-105-042315-
Douglas MO-Ozark MO-
526 PM CDT Tue Jun 4 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OZARK AND EASTERN
DOUGLAS COUNTIES UNTIL 615 PM CDT...

At 525 PM CDT, Doppler radar was tracking a strong thunderstorm 14
miles northwest of Gainesville, or 16 miles south of Ava, moving
northeast at 20 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Wasola...                         Thornfield...
Brixey...                         Noble...
Squires...                        Willhoit...
Brushyknob...                     Rockbridge...
Gentryville...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southwestern Missouri.

LAT...LON 3672 9274 3702 9256 3683 9221 3662 9259
TIME...MOT...LOC 2225Z 219DEG 18KT 3671 9265

Rothstein
Special weather statement, Jun 4, 5:28 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Springfield MO
528 PM CDT Tue Jun 4 2019

MOZ095-096-104-042300-
Douglas MO-Taney MO-Christian MO-
528 PM CDT Tue Jun 4 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DOUGLAS...
SOUTHEASTERN CHRISTIAN AND NORTHEASTERN TANEY COUNTIES UNTIL 600 PM
CDT...

At 528 PM CDT, Doppler radar was tracking a strong thunderstorm over
Taneyville, or 7 miles northeast of Forsyth, moving northeast at 35
mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Taneyville...                     Garrison...
Rome...                           Brownbranch...
Bradleyville...                   Goodhope...
Keltner...

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southwestern Missouri.

LAT...LON 3679 9312 3703 9290 3683 9268 3670 9306
TIME...MOT...LOC 2228Z 237DEG 30KT 3678 9304

Rothstein
Special weather statement, Jun 4, 5:32 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Springfield MO
532 PM CDT Tue Jun 4 2019

MOZ081-091-092-096-042315-
Douglas MO-Wright MO-Laclede MO-Webster MO-
532 PM CDT Tue Jun 4 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WEBSTER...NORTHEASTERN
DOUGLAS...WRIGHT AND SOUTHERN LACLEDE COUNTIES UNTIL 615 PM CDT...

At 532 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles east of Conway to near Seymour.
Movement was east at 30 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Mountain Grove...                 Seymour...
Morgan...                         Mansfield...
Dawson...                         Norwood...
Hartville...                      Duncan...
Twin Bridges...                   Competition...
Manes...                          Lynchburg...
Graff...                          Grovespring...
Falcon...                         Rader...
Odin...

This includes Interstate 44 near mile marker 120.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
central, south central and southwestern Missouri.

LAT...LON 3705 9281 3759 9273 3765 9226 3764 9225
      3711 9224 3699 9226
TIME...MOT...LOC 2232Z 268DEG 24KT 3752 9267 3709 9274

Rothstein
Local storm report, Jun 4, 5:47 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
547 PM CDT TUE JUN 4 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0546 PM     FLASH FLOOD      2 W OZARK               37.02N 93.25W
06/04/2019                   CHRISTIAN          MO   TRAINED SPOTTER

            REPORT OF FLOODING OVER PARTS OF THE ROADWAY
            ON HIGHWAY JJ, JUST SOUTH OF OF 125.

&&

KP
Local storm report, Jun 4, 5:47 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
547 PM CDT TUE JUN 4 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0546 PM     FLASH FLOOD      2 W OZARK               37.02N 93.25W
06/04/2019                   CHRISTIAN          MO   TRAINED SPOTTER

            REPORT OF FLOODING OVER PARTS OF THE ROADWAY
            ON HIGHWAY JJ, JUST SOUTH OF HIGHWAY 125.

&&

KP

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 2:53 PM CDTSevere Thunderstorm WarningSGFHowell52 min
Jun 4, 3:23 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Miller, Pulaski52 min
Jun 4, 3:41 PM CDTSpecial Weather StatementSGFLawrence49 min
Jun 4, 3:57 PM CDTFlash Flood WarningSGFHowell, Ozark4 hr
Jun 4, 3:58 PM CDTSevere Thunderstorm WarningSGFMaries, Phelps, Pulaski47 min
Jun 4, 4:03 PM CDTSevere Thunderstorm WarningSGFChristian, Greene, Lawrence42 min
Jun 4, 4:24 PM CDTSevere Thunderstorm WarningSGFHowell36 min
Jun 4, 4:31 PM CDTSevere Thunderstorm WarningSGFDallas, Greene, Polk, Webster31 min
Jun 4, 4:35 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Texas55 min
Jun 4, 4:46 PM CDTFlash Flood WarningSGFCamden, Miller, Pulaski83 min
Jun 4, 4:57 PM CDTFlash Flood WarningSGFHowell4 hr
Jun 4, 4:59 PM CDTFlash Flood WarningSGFChristian, Greene71 min
Jun 4, 5:18 PM CDTSpecial Weather StatementSGFChristian27 min
Jun 4, 5:22 PM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas38 min
Jun 4, 5:26 PM CDTSpecial Weather StatementSGFDouglas49 min
Jun 4, 5:28 PM CDTSpecial Weather StatementSGFTaney32 min
Jun 4, 5:32 PM CDTSpecial Weather StatementSGFWright43 min
Jun 4, 5:37 PM CDTSevere Thunderstorm WarningSGFTaney23 min
Jun 4, 5:56 PM CDTSevere Thunderstorm WarningSGFDouglas, Ozark, Taney18 min
Jun 4, 6:02 PM CDTSpecial Weather StatementSGFDent28 min
Jun 4, 6:28 PM CDTFlash Flood WarningSGFDouglas, Laclede, Ozark, Taney, Texas, Webster and 1 more3 hr
Jun 4, 6:34 PM CDTSevere Thunderstorm WarningSGFTexas18 min

Nearby

Flash Flood Warnings in Missouri, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.